IIUM Repository

Reaching a nonlinear consensus: polynomial stochastic operators

Saburov, Mansoor and Saburov, Khikmat (2014) Reaching a nonlinear consensus: polynomial stochastic operators. International Journal of Control, Automation and Systems, 12 (6). pp. 1276-1282. ISSN 1598-6446 E-ISSN 2005-4092

[img] PDF - Published Version
Restricted to Registered users only

Download (1MB) | Request a copy
[img] PDF (SCOPUS) - Supplemental Material
Restricted to Repository staff only

Download (87kB) | Request a copy
PDF (WOS) - Supplemental Material
Download (137kB) | Preview


We provide a general nonlinear protocol for a structured time-varying and synchronous multi-agent system. We present an opinion sharing dynamics of the multi-agent system as a trajectory of a polynomial stochastic operator associated with a multidimensional stochastic hypermatrix. We show that the multi-agent system eventually reaches to a consensus if either one of the following two conditions is satisfied: (i) every member of the group people has a positive subjective opinion on the given task after some revision steps or (ii) all entries of a multidimensional stochastic hypermatrix are positive. Numerical results are also presented.

Item Type: Article (Journal)
Additional Information: 6769/38828
Uncontrolled Keywords: Multidimension stochastic hypermatrix, nonlinear consensus, polynomial operator
Subjects: Q Science > QA Mathematics
Kulliyyahs/Centres/Divisions/Institutes (Can select more than one option. Press CONTROL button): Kulliyyah of Science > Department of Computational and Theoretical Sciences
Depositing User: Dr Mansoor Saburov
Date Deposited: 17 Oct 2014 15:29
Last Modified: 26 Sep 2017 09:38
URI: http://irep.iium.edu.my/id/eprint/38828

Actions (login required)

View Item View Item


Downloads per month over past year